# SDR ASOA200901325

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 24,960 hours, 21,090 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE WARNING IN FLIGHT, SECOND WRITE UP OIL PRESSURE FLUCTUATING BETWEEN 20-37 PSI, WARNING PERSIST AT OR ABOVE CRUISE POWER SETTING.   (EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O)
